MathSciNet Relay Station
MathSciNet bibliographic data
MR2069005 (2005f:34199) 34K13 (34B18)
Wang, Haiyan Positive periodic solutions of functional differential equations. J. Differential Equations 202 (2004), no. 2, 354–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement